# SDR AU960107

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P2
- Engine: Pwa
- Propeller: Hartzl
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 16815
- Condition: Worn
- Location: Lg Wheel/Brake S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN WHEEL BRAKE DISC CRACKED IN TWO
